MathSciNet Relay Station
MathSciNet bibliographic data
MR54599 (14,946c) 20.0X
Mills, W. H. On the non-isomorphism of certain holomorphs. Trans. Amer. Math. Soc. 74, (1953). 428–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement